CASIA OpenIR  > 09年以前成果
A NEW DELAY-DEPENDENT STABILITY CRITERION FOR TIME-DELAY SYSTEMS
Sun, Jian1; Liu, G. P.2,3
2009-07-01
发表期刊ASIAN JOURNAL OF CONTROL
卷号11期号:4页码:427-431
文章类型Article
摘要This paper is concerned with the problem of stability of time-delay systems. A new type of augmented Lyapunov functional is proposed. By introducing some free-weighting matrices and using the parameterized model transformation method, a new delay-dependent stability condition is obtained in terms of a linear matrix inequality (LMI). Numerical examples are given to illustrate the effectiveness of the proposed methods.
关键词Time-delay Systems Delay-dependent Stability Augmented Lyapunov Functional Linear Matrix Inequality (Lmi)
WOS标题词Science & Technology ; Technology
关键词[WOS]H-INFINITY CONTROL ; ROBUST STABILITY ; NEUTRAL SYSTEMS ; LINEAR-SYSTEMS ; VARYING DELAY ; LMI APPROACH ; STABILIZATION ; STATE
收录类别SCI
语种英语
WOS研究方向Automation & Control Systems
WOS类目Automation & Control Systems
WOS记录号WOS:000268402500008
引用统计
被引频次:18[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9710
专题09年以前成果
作者单位1.Chinese Acad Sci, Key Lab Complex Syst & Intelligence Sci, Inst Automat, Beijing 100190, Peoples R China
2.Cent S Univ, NCS Lab, Changsha 410083, Hunan, Peoples R China
3.Univ Glamorgan, Fac Adv Technol, Pontypridd CF37 1DL, M Glam, Wales
推荐引用方式
GB/T 7714
Sun, Jian,Liu, G. P.. A NEW DELAY-DEPENDENT STABILITY CRITERION FOR TIME-DELAY SYSTEMS[J]. ASIAN JOURNAL OF CONTROL,2009,11(4):427-431.
APA Sun, Jian,&Liu, G. P..(2009).A NEW DELAY-DEPENDENT STABILITY CRITERION FOR TIME-DELAY SYSTEMS.ASIAN JOURNAL OF CONTROL,11(4),427-431.
MLA Sun, Jian,et al."A NEW DELAY-DEPENDENT STABILITY CRITERION FOR TIME-DELAY SYSTEMS".ASIAN JOURNAL OF CONTROL 11.4(2009):427-431.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Sun, Jian]的文章
[Liu, G. P.]的文章
百度学术
百度学术中相似的文章
[Sun, Jian]的文章
[Liu, G. P.]的文章
必应学术
必应学术中相似的文章
[Sun, Jian]的文章
[Liu, G. P.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。